# SDR SWIA202266111

- Difficulty date: May 28, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH SB 601R-57-046 REV C PART A (LHS) HOLE #15, #17, #18, #19 AND #20 HAS CRACK INDICATIONS. ALL HOLES ARE AT .3305" DIA.     (C-CHECK RO 7/9/2022)    REPAIRED HOLE #15, #17, #18, #19 AND #20 AT WS 65.75 BETWEEN R/S & AUX SPAR, LHS (DEVIATION TO SB 601R-57-046 REV C ) PER REO 601R-57-21-3592 REV -- DATE 2022-06-09.	 / COMPLIED WITH 51-900-1003 SKY.
